# SDR MASA2011031702175

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,424 hours, 12,545 cycles
- Engine: Ge CF348C5
- System (JASC): 7530 · Compressor Bleed Control
- Part: O-Ring
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG LEAKING FUEL.  MX REPLACED RT ENGINE OBV PLUG O-RING, OPS CHECK GOOD.
